# SDR AALA202310098045

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A320*
- Aircraft serial: 5504
- Aircraft time: 32,489 hours, 13,390 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY AISLE WHITE LIGHT AT 16ABC IS INOPERATIVE. REPLACED CONNECTOR AT SEAT 16ABC PER ESPM 20-44-00.
